MAUDE Adverse Event Report: BARD ACCESS SYSTEMS, INC. BARD POWERPICC PROVENA DOUBLE LUMEN 4F; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS

BARD ACCESS SYSTEMS, INC. BARD POWERPICC PROVENA DOUBLE LUMEN 4F; CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Model Number S1294108D1
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 12/29/2021
Type of Reportable Event Serious Injury
Event or Problem Description
A powerpicc provena, polyurethane picc catheter with solo valve technology was inserted on (b)(6) 2021 using lot number refw0154.Three (3) linear radiopaque foreign bodies are seen, one in the svc/atrium, one in the posterior right liver and one in the right lower lobe.These appear to represent wire fragments.Fda safety report id# (b)(4).

Brand Name
BARD POWERPICC PROVENA DOUBLE LUMEN 4F
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
BARD ACCESS SYSTEMS, INC.
MDR Report Key13152031
Report NumberMW5106431
Device Sequence Number4666731
Product Code LJS
UDI-Device Identifier00801741154799
UDI-Public(01)00801741154799
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 12/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model NumberS1294108D1
Device Catalogue NumberS1294108D1
Device Lot NumberREFW0154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2021
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/03/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age66 YR
Patient SexFemale
Patient Weight51 KG
Patient EthnicityNon Hispanic